MathSciNet Relay Station
MathSciNet bibliographic data
MR2239275 47B25 (35P05 35Q40 47A55 47A75 49R50)
Dolbeault, Jean; Esteban, Maria J.; Séré, Eric General results on the eigenvalues of operators with gaps, arising from both ends of the gaps. Application to Dirac operators. J. Eur. Math. Soc. (JEMS) 8 (2006), no. 2, 243–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement